English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49647/84944 (58%)
Visitors : 7704629      Online Users : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69203


    Title: Interval Estimation of a Two-Parameter Burr-XII Distribution under Progressive Censoring
    Authors: Wu, Shu-Fei;Wu, Chin-Chuan;Chen, Yung-Lin;Yu, Yuh-Ru;Lin, Ying-Po
    Contributors: 淡江大學統計學系
    Keywords: Burr-XII distribution;Type II censoring;progressive censoring
    Date: 2010-02
    Issue Date: 2011-10-23 16:35:23 (UTC+8)
    Publisher: Abingdon: Taylor & Francis
    Abstract: This study considers the estimation of a two-parameter Burr-XII distribution under Type II progressive censoring. Several pivotal quantities are proposed to construct the confidence interval for the shape parameter and the confidence region for two parameters. A biometrical example is given to illustrate the proposed confidence intervals or confidence regions. The criteria of minimum confidence length and minimum confidence area are used to obtain the optimal estimation. At last, a simulation study is done to compare the performances of all proposed pivotal quantities.
    Relation: Statistics: A Journal of Theoretical and Applied Statistics 44(1), pp.77-88
    DOI: 10.1080/02331880902757922
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML38View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback